# SDR YENA2007122

- Difficulty date: December 22, 2007
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N524JB
- Make and model: Airbus A320-232
- Aircraft serial: 1528
- Aircraft time: 26,370 hours, 9,606 cycles
- System (JASC): 2370 · Audio/Video Monitoring
- Part: Computer
- Part number: Z010H000521A
- Part serial: 010H00004394
- Condition: Failed
- Location: Nr 1 Cids
- Part time: 21,370 hours, 7,923 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT NR 271, FLL-OAK, CIDS FAILED COMPLETELY IN-FLIGHT.  EVACUATION HORN CAME ON AND COULD NOT BE CANCELED.  ALL INTERCOM, PA FUNCTIONS LOST.  CABIN LIGHTS ON AND OFF INTERMITTENTLY.  OVERWEIGHT LANDING ACCOMPLISHED IN FLL.  LANDING WEIGHT 152K LBS. SPEED 139K.  VERTICAL SPEED LESS THAN 200 FT PER MIN.  FOUND NR 1 CIDS DIRECTOR CYCLING & WILL NOT TEST. REMOVED AND REPLACED NR 1 CIDS DIRECTOR IAW 23-73-34. CHECKS NORMAL.
